RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2017, том 13, 056, 14 стр. (Mi sigma1256)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Zero Range Process and Multi-Dimensional Random Walks

Nicolay M. Bogoliubovab, Cyril Malyshevab

a St.-Petersburg Department of Steklov Institute of Mathematics of RAS, Fontanka 27, St.-Petersburg, Russia
b ITMO University, Kronverksky 49, St.-Petersburg, Russia

Аннотация: The special limit of the totally asymmetric zero range process of the low-dimensional non-equilibrium statistical mechanics described by the non-Hermitian Hamiltonian is considered. The calculation of the conditional probabilities of the model are based on the algebraic Bethe ansatz approach. We demonstrate that the conditional probabilities may be considered as the generating functions of the random multi-dimensional lattice walks bounded by a hyperplane. This type of walks we call the walks over the multi-dimensional simplicial lattices. The answers for the conditional probability and for the number of random walks in the multi-dimensional simplicial lattice are expressed through the symmetric functions.

Ключевые слова: zero range process; conditional probability; multi-dimensional random walk; correlation function; symmetric functions.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-01-00296_а
This work was supported by RFBR grant 16-01-00296. N.M.B. acknowledges the Simons Center for Geometry and Physics, Stony Brook University at which some of the research for this paper was performed.


DOI: https://doi.org/10.3842/SIGMA.2017.056

Полный текст: PDF файл (448 kB)
Полный текст: http://www.emis.de/.../056
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 05A19; 05E05; 82B23
Поступила: 28 марта 2017 г.; в окончательном варианте 14 июля 2017 г.; опубликована 22 июля 2017 г.
Язык публикации: английский

Образец цитирования: Nicolay M. Bogoliubov, Cyril Malyshev, “Zero Range Process and Multi-Dimensional Random Walks”, SIGMA, 13 (2017), 056, 14 pp.

Цитирование в формате AMSBIB
\RBibitem{BogMal17}
\by Nicolay~M.~Bogoliubov, Cyril~Malyshev
\paper Zero Range Process and Multi-Dimensional Random Walks
\jour SIGMA
\yr 2017
\vol 13
\papernumber 056
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma1256}
\crossref{https://doi.org/10.3842/SIGMA.2017.056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406497400001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026354568}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1256
  • http://mi.mathnet.ru/rus/sigma/v13/p56

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. N. Bogoliubov, C. Malyshev, “Correlation functions as nests of self-avoiding paths”, Вопросы квантовой теории поля и статистической физики. 24, Зап. научн. сем. ПОМИ, 465, ПОМИ, СПб., 2017, 27–45  mathnet; J. Math. Sci. (N. Y.), 238:6 (2019), 779–792  crossref
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:89
    Полный текст:16
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020